Radius problem for Pascu type functions with fixed second coefficient Online publication date: Thu, 30-Aug-2018
by S. Sunil Varma; Thomas Rosy
International Journal of Computer Aided Engineering and Technology (IJCAET), Vol. 10, No. 5, 2018
Abstract: In this paper, we consider normalised analytic functions defined on the unit disk in the complex plane with fixed second coefficient in its Taylor series. By giving different bounds on coefficients of higher powers in the series, we find the radius of the largest disk inside the unit disk for which these functions belong to Pascu type alpha-convex class and a more generalised class.
Online publication date: Thu, 30-Aug-2018
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computer Aided Engineering and Technology (IJCAET):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org